my cholesterol has sky-rocketed
Nov 1, 2006
I'm a male (37) taking Crixivan, Norvir, Videx-EC and Ziagen along with Zertec, Ambien, Marinol, Tricor, and Vytorin. My question is which meds makes your cholestorol high? CD4 is above 300 and viral load is undetectable. I do have a lot of stomach pain below the right rib cage. Help...
Response from Dr. Conway
Of the medications that you are taking, the main ones of concern are the Crixivan and Norvir. If your viral load is truly undetectable, then a single drug switch of the Crixivan/Norvir to another protease inhibitor (such as atazanavir) or a non-nucleoside agent (such as efavirenz)may help address the issue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis Could I Have Acute HIV Infection
- Is Fever A Symptom Of Acute HIV Infection?
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- Can Hpv Cause A Discharge?
- Why It Still Burn After I Have Been Treated For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.